New side effects after two years on Duloxetine??

F

flowers23

New member
Joined
Jun 11, 2018
Messages
1
Hi,

I've been on 90mg duloxetine daily for around two years now. Has really helped with depression and anxiety and have been doing well, mental health problems haven't disappeared but are much more manageable now.

But, over the past couple of months I have started getting very forgetful, thinking very slowly, cant piece together information in my head to relay to others, cant concentrate on anything and general fogginess. I have read that these are symptoms of the drug but never experienced them until recently.

Has anyone ever experienced an increase in side effects after taking this drug for a long time? I cant think what else is causing it, nothing else I can think of has changed.

Its getting so bad am considering coming off the drug as my work is suffering, but am scared depression and anxiety hit me hard again.

Any thoughts would be greatly appreciated, I have a GP appointment in a couple of days but feeling scared just now.

X.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
Hi flowers. It is not uncommon for side effects to show up years later. After seven years my lithium started giving me severe GI problems. Sadly, I had to make changes when I was doing so well on it. This happens.

It is frustrating and scary to change things when you were doing so well. :panic:
 
Top